Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Henselian defect for valued function fields


Author: Jack Ohm
Journal: Proc. Amer. Math. Soc. 107 (1989), 299-308
MSC: Primary 12F20; Secondary 12J10
MathSciNet review: 975654
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of defect for finite algebraic extensions of valued fields is classical and due to Ostrowski. Recently Matignon has generalized Ostrowski's definition to rk 1 (residually transcendental) valued function fields and used it to prove a very sharp version of the genus reduction inequality for $ 1 - \dim $ function fields. The further generalization of the notion of defect to valued function fields of arbitrary rk is treated here.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12F20, 12J10

Retrieve articles in all journals with MSC: 12F20, 12J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0975654-7
PII: S 0002-9939(1989)0975654-7
Keywords: Valued function field, defect
Article copyright: © Copyright 1989 American Mathematical Society